# SDR K11A2024101700289

- Difficulty date: October 17, 2024
- Submitted: October 17, 2024
- Operation: Air carrier
- Aircraft: N733CK
- Make and model: Boeing 737436
- Aircraft serial: 25849
- Aircraft time: 60,500 hours, 40,722 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Regulator
- Part number: 1074923
- Part serial: 3325C
- Condition: Inoperative
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE AIRCRAFT WOULD NOT PRESSURIZE. THE NUMBER ONE BLEED VALVE INDICATED 3 PSI.   R&R #1 ENGINE BLEED AIR PRESSURE REGULATOR IAW B737 AMM 36-11-16, OPS CHECK GOOD. BLEED AIR SYSTEM LEAK CHECK GOOD IAW B737 AMM 36-11-05, PERFORMED ENGINE RUN TO IDLE, OPS CHECK GOOD IAW B737 AMM 71-00-00 NO DEFECTS NOTED
